Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Structural parameters of galaxies in CANDELS
Authors: van der Wel, A.; Bell, E. F.; Häussler, B.; McGrath, E. J.; Chang, Yu-Yen; Guo, Yicheng; McIntosh, D. H.; Rix, H.-W.; Barden, M.; Cheung, E.; Faber, S. M.; Ferguson, H. C.; Galametz, A.; Grogin, N. A.; Hartley, W.; Kartaltepe, J. S.; Kocevski, D. D.; Koekemoer, A. M.; Lotz, J.; Mozena, M.; Peth, M. A.; Peng, Chien Y.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: The Astrophysical Journal Supplement Series
Volume: 203
Issue / Number: 2
Start Page: id.24
Document Type: Article
ID: 660613.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.